Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A structure theory of Jordan pairs


Author: Ottmar Loos
Journal: Bull. Amer. Math. Soc. 80 (1974), 67-71
MSC (1970): Primary 17C10, 17C20
DOI: https://doi.org/10.1090/S0002-9904-1974-13355-0
MathSciNet review: 0332903
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Jacobson, Structure and representations of Jordan algebras, Amer. Math. Soc. Colloq. Publ., vol. 39, Amer. Math. Soc., Providence, R.I., 1968. MR 40 #4330. MR 251099
  • 2. N. Jacobson, Lectures on Jordan algebras, Lecture notes, Tata Institute, Bombay, 1969. MR 325715
  • 3. O. Loos, Lectures on Jordan triples, Lecture notes, University of British Columbia, Vancouver, British Columbia, 1971. MR 325717
  • 4. O. Loos, Alternative Tripelsysteme, Math. Ann. 198 (1972), 205-238. MR 371975
  • 5. K. McCrimmon, A general theory of Jordan rings, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 1072-1079. MR 34 #2643. MR 202783
  • 6. K. Meyberg, Jordan-Tripelsysteme und die Koecher-Konstruktion von Lie-Algebren, Math. Z. 115 (1970), 58-78. MR 41 #8482. MR 263883
  • 7. K. Meyberg, Lectures on algebras and triple systems, Lecture notes, University of Virginia, Charlottesville, Va., 1973. MR 340353

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17C10, 17C20

Retrieve articles in all journals with MSC (1970): 17C10, 17C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13355-0

American Mathematical Society